# SDR ASOA20141014113

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 34,598 hours, 26,495 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 01729505
- Condition: Shorted
- Location: Galley
- Part time: 29,004 hours, 21,817 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED, SPARKS SHOT OUT BETWEEN THE COFFEE POTS, IN FLIGHT.  THE F/A TURNED OFF THE COFFEE POTS AND THE SPARKS STOPPED.   R & R THE NR 2 COFFEE BREWER WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
